# SDR AALA202008319010

- Difficulty date: August 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 18,417 hours, 7,100 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FLOOR PANEL BREAK ASSEMBLY AT STA 540 BETWEEN BL 0 AND BL 24R, MEASURING L=1.0 IN.  REPLACED BREAK WITH NEW IAW AARD 51-00-05-1.
